Follow
Mousa Ilie
Mousa Ilie
Assistant Professor of Applied Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran.
Verified email at iaurasht.ac.ir
Title
Cited by
Cited by
Year
Dynamics of optical solitons in the perturbed Gerdjikov–Ivanov equation
K Hosseini, M Mirzazadeh, M Ilie, S Radmehr
Optik 206, 164350, 2020
1082020
Biswas–Arshed equation with the beta time derivative: optical solitons and other solutions
K Hosseini, M Mirzazadeh, M Ilie, JF Gˇmez-Aguilar
Optik 217, 164801, 2020
1052020
The first integral method for solving some conformable fractional differential equations
M Ilie, J Biazar, Z Ayati
Optical and Quantum Electronics 50 (2), 2018
662018
A new approach to the solution of the prey and predator problem and comparison of the results with the Adomian method
J Biazar, M Ilie, A Khoshkenar
Applied Mathematics and Computation 171 (1), 486-491, 2005
512005
An analytic study on the approximate solution of a nonlinear time‐fractional Cauchy reaction–diffusion equation with the Mittag–Leffler law
K Hosseini, M Ilie, M Mirzazadeh, D Baleanu
Mathematical Methods in the Applied Sciences 44 (8), 6247-6258, 2021
492021
Bifurcation analysis, chaotic behaviors, sensitivity analysis, and soliton solutions of a generalized Schr÷dinger equation
K Hosseini, E Hinšal, M Ilie
Nonlinear Dynamics 111 (18), 17455-17462, 2023
472023
An effective computational method to deal with a time-fractional nonlinear water wave equation in the Caputo sense
K Hosseini, M Ilie, M Mirzazadeh, A Yusuf, TA Sulaiman, D Baleanu, ...
Mathematics and Computers in Simulation 187, 248-260, 2021
472021
Resonant solitons to the nonlinear Schr÷dinger equation with different forms of nonlinearities
M Ilie, J Biazar, zainab Ayati
Optik - International Journal for Light and Electron Optics 164 (https://doiá…, 2018
392018
General solution of Bernoulli and Riccati fractional differential equations based on conformable fractional derivative
M Ilie, J Biazar, Z Ayati
International Journal of Applied Mathematical Research 6 (2), 49-51, 2017
362017
An improvement to an alternate algorithm for computing Adomian polynomials in special cases
J Biazar, M ilie, A khoshkenar
Applied Mathematics and Computation 173 (1), 582-592, 2006
292006
Analytical study of exact traveling wave solutions for time‑fractional nonlinear Schr÷dinger equations
M Ilie, J Biazar, zainab Ayati
Optical and Quantum Electronics 50 (12), Doi.org/10.1007/s11082-018-1682-y, 2018
252018
Invariant subspaces, exact solutions and stability analysis of nonlinear water wave equations
K Hosseini, M Inc, M Shafiee, M Ilie, A Shafaroody, A Yusuf, M Bayram
Journal of Ocean Engineering and Science 5 (1), 35-40, 2020
242020
A nonlinear Schr÷dinger equation describing the polarization mode and its chirped optical solitons
M Eslami, K Hosseini, M Matinfar, M Mirzazadeh, M Ilie, JF Gˇmez-Aguilar
Optical and Quantum Electronics 53, 1-9, 2021
212021
Analytical solutions for conformable fractional bratu-type equations
M Ilie, J Biazar, Z Ayati
International Journal of Applied Mathematical Research 7 (1), 15-19, 2018
192018
OPTIMAL HOMOTOPY ASYMPTOTIC METHOD FOR FIRST-ORDER CONFORMABLE FRACTIONAL DIFFERENTIAL EQUATIONS
M Ilie, J Biazar, zainab Ayati
Journal of Fractional Calculus and Applications 10 (1), 33-45, 2019
162019
Application of the Lie Symmetry Analysis for Scond-order Fractional Differential Equations
M Ilie, J Biazar, Z Ayati
Iranian Journal of Optimization 9 (2), 79-83, 2017
162017
General solution of second order fractional differential equations
M Ilie, J Biazar, zainab Ayati
International Journal of Applied Mathematical Research 7 (2), 56-61, 2018
152018
A detailed study on a new (2+ 1)-dimensional mKdV equation involving the Caputo–Fabrizio time-fractional derivative
K Hosseini, M Ilie, M Mirzazadeh, D Baleanu
Advances in Difference Equations 331 (doi.org/10.1186/s13662-020-02789-5), 2020
132020
The Caputo–Fabrizio time-fractional Sharma–Tasso–Olver–Burgers equation and its valid approximations
K Hosseini, M Ilie, M Mirzazadeh, D Baleanu, C Park, S Salahshour
Communications in Theoretical Physics 74 (7), 075003, 2022
102022
Lie symmetry analysis for the solution of first-order linear and nonlinear fractional differential equations
M Ilie, J Biazar, zainab Ayati
International Journal of Applied Mathematical Research 7 (2), 37-41, 2018
102018
The system can't perform the operation now. Try again later.
Articles 1–20